A modification of approximate random characteristics for a model of Zika virus transmission


Bekiryazici Z., Kesemen T., Merdan M., Khaniyev T.

THERMAL SCIENCE, vol.26, no.4A, pp.3067-3077, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4A
  • Publication Date: 2022
  • Doi Number: 10.2298/tsci2204067b
  • Journal Name: THERMAL SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Directory of Open Access Journals
  • Page Numbers: pp.3067-3077
  • Keywords: random effect, random differential equations, Zika virus, differential transformation method, DIFFERENTIAL TRANSFORM METHOD

Abstract

In this study, a theoretical model of Zika virus transmission is investigated with ran-dom parameters. The parameters of a deterministic model are transformed to ran-dom variables to obtain a system of random differential equations. The approximate solutions of the model are analyzed with modified random differential transformation method. It is seen that modified random differential transformation method performs better than random differential transformation method on long time intervals.